Reproductive consequences of the timing of seasonal movements in a non-migratory wild bird population

Matechou, Eleni, Cheng, San Chye, Kidd, Lindall, Garroway, Colin J. (2015) Reproductive consequences of the timing of seasonal movements in a non-migratory wild bird population. Ecology, 96 (6). pp. 1641-1649. ISSN 0012-9658. (doi:10.1890/14-0886.1)

PDF - Publisher pdf
Download (457kB) Preview
[img]
Preview
PDF - Publisher pdf
Download (393kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1890/14-0886.1
Item Type: Article
DOI/Identification number: 10.1890/14-0886.1
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Eleni Matechou
Date Deposited: 05 Jan 2015 15:12 UTC
Last Modified: 29 May 2019 14:01 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/46461 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year